# SDR CA960212013

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech E95
- Engine: Lyc IO360B1B
- System (JASC): 7160 · Engine Air Intake System
- Part: Vane
- Part number: 9591911719
- Condition: Frozen
- Location: Lt Eng Alt Air
- Component: Beech, 959191171
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN)DURING TAKEOFF ROLL A LEFT YAW WAS NOTICED AND ONCE AIRBORNE THE FUEL FLOW AND MANIFOLD PRESSURE ON THE LEFT ENGINE WAS NOTED TO BE LOW. THE ALTERNATE AIR CONTROL WAS NOTED IN THE HEAT POSITION. WHEN  THE ALTERNATE AIR WAS RETURNED TO THE FILTER POSITION FULL POWER RETURNED. INSPECTION FOUND THE AIR BOX WAS ICED UP IN THE CLOSED POSITIION. THE VANE WAS THAWED AND THE AIRCRAFT RETURNED TO SERVICE.
